Skip to main content
placeholder image

Loss of derivatives in the infinite type

Journal Article


Download full-text (Open Access)

Abstract


  • We prove hypoellipticity with loss of ϵϵ derivatives for a system of complex vector fields whose Lie-span has a superlogarithmic estimate. In C×RC×R, the model is (L¯¯¯¯,f¯¯¯kL)(L¯,f¯kL) where f¯¯¯=z¯¯¯hf¯=z¯h for h≠0h≠0 and LL is the vector field tangential to the exponentially non-degenerate hypersurface of infinite type defined by x2=e−1∣z∣αx2=e−1∣z∣α for α<1

Authors


  •   Khanh, Tran Vu
  •   Pinton, Stefano (external author)
  •   Zampieri, Giuseppe (external author)

Publication Date


  • 2015

Citation


  • Khanh, T., Pinton, S. & Zampieri, G. (2015). Loss of derivatives in the infinite type. Pure Applied Mathematics Quarterly, 11 (2), 315-327.

Scopus Eid


  • 2-s2.0-84983395592

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=7436&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/6406

Number Of Pages


  • 12

Start Page


  • 315

End Page


  • 327

Volume


  • 11

Issue


  • 2

Abstract


  • We prove hypoellipticity with loss of ϵϵ derivatives for a system of complex vector fields whose Lie-span has a superlogarithmic estimate. In C×RC×R, the model is (L¯¯¯¯,f¯¯¯kL)(L¯,f¯kL) where f¯¯¯=z¯¯¯hf¯=z¯h for h≠0h≠0 and LL is the vector field tangential to the exponentially non-degenerate hypersurface of infinite type defined by x2=e−1∣z∣αx2=e−1∣z∣α for α<1

Authors


  •   Khanh, Tran Vu
  •   Pinton, Stefano (external author)
  •   Zampieri, Giuseppe (external author)

Publication Date


  • 2015

Citation


  • Khanh, T., Pinton, S. & Zampieri, G. (2015). Loss of derivatives in the infinite type. Pure Applied Mathematics Quarterly, 11 (2), 315-327.

Scopus Eid


  • 2-s2.0-84983395592

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=7436&context=eispapers

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/6406

Number Of Pages


  • 12

Start Page


  • 315

End Page


  • 327

Volume


  • 11

Issue


  • 2